# SDR QXEA2012100401158

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL LANDING AT 525AT HAS CORROSION.  REMOVED CORROSION IAW REF SRM 57-20-30-02-02.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. MIN REMAINING THICKNESS NOTED .082" REF NTM 51-00-04-910-801 PT 1.  REMAINING THICKNESS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445.  APPLIED ALODINE AND PRIMER TO WORKED AREA IAW RD 8/4-57-445.  COMPLIED WITH RD 8/4-57-445.
